Asymptotic properties of the maximum likelihood estimator in autoregressive models with Markov regime

Moulines, Eric, Ryden, Tobias, Douc, Randal, Moulines, Éric, Rydén, Tobias . The Annals of Statistics 2004. 32 (5) :2254-2304

Locate this article in:

Bibtex

@article{CIS-260684,
  Author = {Moulines, Eric and Ryden, Tobias and Douc, Randal and Moulines, Éric and Rydén, Tobias},
  Title = {Asymptotic properties of the maximum likelihood estimator in autoregressive models with Markov regime},
  Journal = {The Annals of Statistics},
  Volume = {32},
  Number = {5},
  Year = {2004},
  Pages = {2254--2304},
  Keywords = {Likelihood, Subsampling, Density estimation, Mode, Bootstrap, Kernel methods, Constrained inference, Nonparametric curve estimation, Bandwidth choice, excess mass, data sharpening, bump, Autoregressive process, Identifiability, Consistency, Asymptotic normality, Hidden Markov model, Maximum likelihood, Geometric ergodicity, switching autoregression}
}

Similar articles